Advertisement

Reactions Weekly

, Volume 1735, Issue 1, pp 84–85 | Cite as

Cidofovir/immunosuppressants

Adenovirus disease, renal tubular acidosis and iritis: 5 case reports
Case report
  • 50 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective case study of patients identified via pharmacy records as receiving cidofovir between 2008 and 2016, five men aged 30−82 years were described, who developed adenovirus (ADV) disease following treatment with mycophenolate mofetil, sirolimus, tacrolimus or prednisone for immunosuppression. Additionally, two of these five men also developed retinal tubular acidosis or iritis following treatment with cidofovir for ADV disease [duration of treatments to reaction onsets not stated; not all routes, dosages and outcomes stated].

Patient 1: An 82-year-old man developed ADV disease following treatment with tacrolimus and mycophenolate mofetil for immunosuppression. He also developed renal tubular acidosis type 2 following treatment with cidofovir for disseminated...

Reference

  1. Permpalung N, et al. Adjunctive Use of Cidofovir and Intravenous Immunoglobulin to Treat Invasive Adenoviral Disease in Solid Organ Transplant Recipients. Pharmacotherapy 38: 1260-1266, No. 12, Dec 2018. Available from: URL: http://doi.org/10.1002/phar.2194 - USACrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations